Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Checking the Goldbach conjecture up to $ 4\cdot 10\sp {11}$


Author: Matti K. Sinisalo
Journal: Math. Comp. 61 (1993), 931-934
MSC: Primary 11P32; Secondary 11Y35
DOI: https://doi.org/10.1090/S0025-5718-1993-1185250-6
MathSciNet review: 1185250
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: One of the most studied problems in additive number theory, Goldbach's conjecture, states that every even integer greater than or equal to 4 can be expressed as a sum of two primes. In this paper checking of this conjecture up to $ 4 \cdot {10^{11}}$ by the IBM 3083 mainframe with vector processor is reported.


References [Enhancements On Off] (What's this?)

  • [1] Mok Kong Shen, On checking the Goldbach conjecture, BIT 4 (1964), 243-245. MR 0172834 (30:3051)
  • [2] M. L. Stein and P. R. Stein, Experimental results on additive 2-bases, Math. Comp. 19 (1965), 427-434.
  • [3] Jan Bohman and Carl-Erik Fröberg, Numerical results on the Goldbach conjecture, BIT 15 (1975), 239-243. MR 0389814 (52:10644)
  • [4] W. A. Light, J. Forrest, N. Hammond, and S. Roe, A note on Goldbach's conjecture, BIT 79 (1980), 525. MR 605912 (82h:10003)
  • [5] A. Granville, J. van de Lune, and H. J. J. te Riele, Checking the Goldbach conjecture on a vector computer, Number Theory and Applications (R. A. Mollin, ed.), Kluwer, Dordrecht, 1989, pp. 423-433. MR 1123087 (93c:11085)
  • [6] Jingrun Chen and Tianze Wang, On the odd Goldbach problem, Acta Math. Sinica 32 (1989), 702-718. (Chinese) MR 1046491 (91e:11108)
  • [7] Jeff Young and Aaron Potler, First occurrence prime gaps, Math. Comp. 52 (1989), 221-224. MR 947470 (89f:11019)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11P32, 11Y35

Retrieve articles in all journals with MSC: 11P32, 11Y35


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1993-1185250-6
Keywords: Goldbach conjecture, Eratosthenes sieve method
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society